# SDR HEEA072371

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 18,186 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3434
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREEN WENT BLANK. PERFORMED PRELIMINARY INSPECTION. FOUND DISPLAY SHRUNK ON SCREEN.  REPLACED R133 AND Q1318 ON VIDEO BOARD.  REPAIRED.  BENCH CHECK GOOD.
